# SDR SWAA2025071680987

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FRAME LOCATED BS 259.5 BETWEEN S-8R TO S-9R AT PASSENGER CABIN.  REPAIRED WEB FRAME LOCATED BS 259.5 BTW WL240 AND WL280 AND BTW RBL20 TO RBL50 AT PASSENGER CABIN IAW-EA-25-153-01592-WIP1 AND EA-25-153-0159.
